# SDR AUS20030904

- Difficulty date: June 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 3AF32C87JN
- Part serial: 683862
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN NR 3 BLADE SOCKET. CRACK LOCATED AT APPROXIMATELY 11 O'CLOCK POSITION. FOUND DURING INSPECTION IAWAD/PMC/41.
